# SDR SWIA201437794

- Difficulty date: April 10, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002B19
- Aircraft serial: 10045
- Aircraft time: 32,003 hours, 23,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RT FS 220 FRAME CRACKED AT LIGHTNING HOLE BELOW STRINGER 13A.  REMOVED AND REPLACED CRACKED FRAME IAW SNIEO.
